# SDR SCNA20140210035

- Difficulty date: January 17, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI AFTER TRANSITION PANEL REMOVAL, FOUND CORROSION ON UPPER & LOWER SURFACE OF INTERCOSTAL IN AFT PIT BETWEEN STA 747-767 RT SIDE OTBD OF CARGO TIE DOWN TRACK.  R & R INTERCOSTAL IN AFT PIT BETWEEN FS 747 AND FS 767 RT.
